# SDR AALA202109300339

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 37,562 hours, 14,786 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY HINGE ARM 2 ELEVATOR ON RIGHT HORIZONTAL STABILIZER (1 EA). REMOVED AND REPLACED ELEVATOR HINGE ARM NUMBER 2 ON RIGHT HORIZONTAL STABILIZER (1EA) PER AMM 55-16-42-400-001-A.
